1

votes

HEAVY METAL MOVEMENTS

Answered on August 19, 2014
Created August 16, 2012 at 3:37 PM

I recently began taking Womens One A Day vitamins. The VERY next day, I found that my stool

had a heavy metallic odor to it. Is this something to be concerned about? Is it possible

that the vitamin is delivering too much of a particular "vitamin" to me? Thank you!

96440612cf0fcf366bf5ad8f776fca84

(19142)

on August 30, 2012
at 06:08 PM

Amon Amarth, Lamb of God, Arch Enemy, SLAYER!. :)

0a9ad4e577fe24a6b8aafa1dd7a50c79

(5140)

on August 16, 2012
at 10:57 PM

Copper would actually be my guess after Iron.

  • Dbe7cd2e89f2d078d89fbba495f6b35f

    asked by

    (5)
  • Views
    705
  • Last Activity
    737D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

3
7cf9f5b08a41ecf2a2d2bc0b31ea6fa0

on August 30, 2012
at 05:49 PM

I like metallica, pantera, slayer, the usual

96440612cf0fcf366bf5ad8f776fca84

(19142)

on August 30, 2012
at 06:08 PM

Amon Amarth, Lamb of God, Arch Enemy, SLAYER!. :)

1
193f00d53ebcb13940c7a55afc78ad17

on August 16, 2012
at 04:29 PM

How much iron is in the supplement and are you taking any additional iron? That would be my first guess for metallic odor (zinc comes next). Perhaps you are taking a much higher dose than you need, which would be a bad thing in the long run.

0a9ad4e577fe24a6b8aafa1dd7a50c79

(5140)

on August 16, 2012
at 10:57 PM

Copper would actually be my guess after Iron.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!